# SDR TWRA9516

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- Engine: Pwa JT9D7AH
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENGINE EXPERIENCED A DROP IN EPR AND N1 ALONG WITH A INCREASE IN EGT.  FOLLOWING TROUBLESHOOTING, MAINTENANCE ELECTED TO FERRY AIRCRAFT TO JFK FOR REPAIR.  (W)
